MathSciNet Relay Station
MathSciNet bibliographic data
MR1756828 (2001b:20027) 20D10
Glauberman, George A new look at the Feit-Thompson odd order theorem. 15th School of Algebra (Portuguese) (Canela, 1998). Mat. Contemp. 16 (1999), 73–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement